Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain in the ear, sore throat,fever. Headaches and nosebleeds after using ear spray. Need a remedy

My ear has been hurting for 3 days now I can hear weird swishy sounds in it and occasionally go death in that ear.
I had a sore throat a few days before the ear pain started, was feverish and felt very unwell.
I've been doctors and was told I have an outer ear infection and was given an ear spray
Sinse using spray I feel worse I've now got headaches and nose bleeds and my ear is no better.
Should I go and see a different doctor?
Asked On : Sat, 20 Apr 2013
Answers:  3 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
It seems you have what is called otitis externa which is due to a spread of infection from the sore throat like infection, you had a few days ago and you must have a course of antibiotics - preferably cefpodoxime (Tambac CV 200 mg) twice daily for 10 days along with T- Cap 1 bid ; If you don't show any response , then you better see ENT specialist.
Answered: Sat, 20 Apr 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Initially you had sore throat few day back, later you developed ear pain, with fever and you were not well. Now for the last 3 days the pain is more and you hear a weird swishy sound in it.
You went to drs. They said you are having ext. ear infection, and given ear spray. After using that you got headache, nasal bleeding and your ear problems persists. Ear, Nose and Throat are inter linked. The sound in the ear (Tinnitus), may be due to nasal allergies that prevent fluid drain, wax build-up leading to ear infection followed by Tinnitus and headache.
A complete investigations of your ear, nose and throat including endoscopic examination of ear, nose and throat along with CT of para nasal sinuses are important to arrive a diagnosis. Through this way the cause of your nasal bleeding can be found. Treatment accordind to results.
Best wishes
Answered: Sat, 20 Apr 2013
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Most probably you had phartngitis that is infection of the pharynx(throat).Otatis media that is infection of middle ear is complication of pharyngitis.Otitis media can give rise to pain in ear and change in hearing patteren.Increase in symptoms after ear spray indicates perforation of ear drum which is complication of ototis media.Fever could be due to pharyngitis and pharyngitis is usually associated with rhinitis.Rhinitis could give rise to nose bleeding.I would suggest you to consult an ENT specialist who may be able to evaluate you for your problem and may treat accordingly.
Hope this answers you question.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor